Alert archive / Louisiana / Flash Flood Warnings in 2016

Flash Flood Warning 6, NWS Shreveport, LA

March 8, 20165 parishes in Louisiana

NWS Shreveport, LA issued this flash flood warning at Mar 8, 2016, 7:42 PM CST for 5 parishes in Louisiana. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 8, 2016, 7:42 PM CST (01:42 UTC)
Expired
Mar 9, 2016, 1:45 AM CST
In force
6 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Bienville Parish, LA, De Soto Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 73 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 8, 11:00 PM CSTFLASH FLOODBienville, LACITY OF BIENVILLE IN BIENVILLE NUMEROUS HIGHWAYS AND ROADWAYS FLOODED
Mar 8, 11:00 PM CSTFLASH FLOODS Castor, LACASTOR SCHOOL WATER ENTERING THE BUILDING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 198 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.7 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2016-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2016-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1426 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
2.5
Supercell composite
11.3

Open this sounding in Storm Lab

The text

As transmitted.

168 
WGUS54 KSHV 090142
FFWSHV
LAC013-031-069-081-119-090745-
/O.NEW.KSHV.FF.W.0006.160309T0142Z-160309T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
742 PM CST TUE MAR 8 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
  EASTERN DE SOTO PARISH IN NORTHWESTERN LOUISIANA...
  NORTHWESTERN NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
  RED RIVER PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 145 AM CST WEDNESDAY
    
* AT 739 PM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  EXTREMELY HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NATCHITOCHES...COUSHATTA...RINGGOLD...CAMPTI...ALLEN...PROVENCAL...
  MARTIN...HALL SUMMIT...LUCKY...ASHLAND...CASTOR...EDGEFIELD...BIENVILLE...
  JAMESTOWN...POWHATAN...BRYCELAND...BLACK LAKE...SAILES...HAGEWOOD AND
  BRICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3246 9288 3160 9320 3204 9342 3242 9326

$$

19

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 8, 5:07 PM CST, 2 hours 35 minutes earlier.

Area forecast discussion, Mar 8, 5:07 PM CST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
507 PM CST TUE MAR 8 2016

.AVIATION...
TERMINAL FORECASTS FOR THE NEXT 24 HOURS DOES NOT PROMOTE IDEAL
FLYING CONDITIONS WHATSOEVER. THE FIRST IN A WAVE OF DISTURBANCES
ALOFT IS CURRENTLY INFLUENCING ALL OUR TERMINAL LOCATIONS WITH THE
EXCEPTION OF THE TYR AND LFK TERMINAL. HAVE PREVAILED MVFR/IFR
CEILINGS AND TSRA FOR ALL BUT THE TYR/LFK TERMINAL THROUGH AT
LEAST 04Z WHEN THE BREAK IN THE CONVECTION CURRENTLY MOVING ACROSS
NC TX SHOULD BE MOVING EASTWARD INTO OUR REMAINING NE TX TERMINAL
AS WELL AS THE TXK/SHV TERMINAL. THIS BREAK IF IT OCCURS AT ALL
WILL BE VERY TEMPORARY AS THERE IS GOOD AGREEMENT IN THE SHORT
TERM PROGS OF ANOTHER DISTURBANCE MOVING OUR WAY FROM THE
SOUTHWEST WITH CONVECTION QUICKLY INCREASING IN COVERAGE AND
INTENSITY ONCE AGAIN ACROSS NE TX NEAR OR AFTER MIDNIGHT WITH THIS
CONVECTION TRAINING AND ENCOMPASSING ALL OUR TERMINAL LOCATIONS
THROUGH MUCH OF THE DAY WEDNESDAY. THUS...BEYOND 12Z WED...KEPT
PREVAILING 2SM TSRA AND IFR CEILINGS THROUGHOUT THE DAY.

WINDS WILL BE MOSTLY VARIABLE WITH CONVECTION WITH STRONGER GUSTS
ASSOCIATED WITH THE CONVECTION OF COURSE.

13

&&

.PREV DISCUSSION... /ISSUED 317 PM CST TUE MAR 8 2016/

DISCUSSION...
CONVECTION QUICKLY SPREADING NEWD ACROSS THE REGION THIS
AFTERNOON...AS THE FIRST OF MANY DISTURBANCES MOVES ACROSS THE
AREA. HAVE EXTENDED TOR WATCH 38 TO PICK UP THE REMAINDER OF OUR
PARISHES IN N LA AND UNION COUNTY IN SRN AR...AS STORMS CONTINUE
TO MAINTAIN STRENGTH AS THEY MOVE EWD.

DEEP LAYER MOISTURE CONTINUES TO INCREASE...AS EVIDENCED BY
NEARLY A HALF AN INCH INCREASE IN THE PWAT FROM THE 12Z KSHV
SOUNDING TO THE 18Z SPECIAL SOUNDING. THIS IS SEVERAL STANDARD
DEVIATIONS FROM NORMAL FOR EARLY MARCH...AND QUITE INDICATIVE OF
THE POTENTIAL FOR HEAVY RAINFALL WITH THIS STRONG STORM SYSTEM. A
TRAINING AREA OF VERY HEAVY RAINFALL IS EXPECTED TO SET UP WITH
THE SECOND WAVE TONIGHT/WEDNESDAY...AND THE QPF FOR THIS TIMEFRAME
ALONE LOOKS TO REACH UPWARDS OF SIX TO TEN INCHES. FLASH FLOODING
WILL BECOME A CONCERN LATER TONIGHT...AS SOILS BECOME SATURATED
AND RAINFALL RATES INTENSIFY. IN ADDITION TO THE FLASH FLOODING
THREAT... EMBEDDED STRONG TO SEVERE STORMS WILL CONTINUE TO BE
POSSIBLE TONIGHT THROUGH WEDNESDAY...MAINLY S OF I-20...AS VERY
STRONG DYNAMIC FORCING CHARACTERIZED BY BROAD DIFFLUENCE ALOFT
OVERRULES THE LACK OF STRONG INSTABILITY.

MODELS INDICATE THAT WE COULD SEE AN ADDITIONAL ONE TO THREE
INCHES OF RAINFALL DURING THURSDAY...WHICH WILL LIKELY EXACERBATE
ANY ONGOING FLASH FLOODING. CONVECTIVE INTENSITY SHOULD DECREASE
SOME DURING THURSDAY HOWEVER...AS THE DYNAMIC FORCING OVHD IS FCST
TO DIMINISH AS THE UPPER LOW LIFTS NEWD. DRY-SLOTTING LOOKS TO
FURTHER DIMINISH OUR COVERAGE/INTENSITY...AT LEAST FOR A
TIME...AS WE MOVE THROUGH THURSDAY NIGHT. RAIN WILL CONTINUE
THROUGH FRIDAY AND SATURDAY...ALTHOUGH COVERAGE AND INTENSITY WILL
GRADUALLY DECREASE AS THE UPPER LOW MOVES OVHD.

A SECONDARY CLOSED LOW IS FCST TO MOVE IN ON THE TAIL OF THE
PREVIOUS AS WE MOVE INTO SUNDAY...AND MAY BRING ADDITIONAL
RAINFALL SUNDAY AND SUNDAY NIGHT. THE UPPER RIDGE IS FCST TO SET
UP OVER TX IN THE WAKE OF THE PREVIOUS WEEK'S DISTURBANCES...
LEAVING US WITH QUIET WEATHER TO FINISH OUT THE FCST PD.

/12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  65  71  63  73 / 100 100 100  80
MLU  65  74  66  73 /  90  90  90  90
DEQ  62  68  59  66 / 100 100  90  90
TXK  63  69  59  68 / 100 100 100  80
ELD  64  71  63  71 / 100 100 100  90
TYR  62  70  60  69 / 100 100  80  70
GGG  64  69  61  71 / 100 100  90  70
LFK  66  72  62  74 / 100 100  90  70

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARZ050-051-
     059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ001>006-
     010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OKZ077.

TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

12/13
Hazardous weather outlook, Mar 8, 11:46 AM CST, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 AM CST TUE MAR 8 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-091800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-
1146 AM CST TUE MAR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND
NORTHWEST LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS WILL SPREAD INTO NORTH LOUISIANA AND SOUTHERN
ARKANSAS THIS AFTERNOON AND EVENING...AND FLASH FLOODING MAY
BECOME A PROBLEM LATE TONIGHT...AS THE SOILS BECOME SATURATED AND
ANOTHER ROUND OF HEAVY RAINFALL DEVELOPS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE THREAT FOR FLASH FLOODING WILL INCREASE BEGINNING WEDNESDAY
MORNING AS THE INTENSITY OF RAINFALL PICKS UP AND STORMS BEGIN TO
MOVE REPEATEDLY OVER THE SAME AREAS. IN ADDITION TO THE FLASH
FLOODING THREAT...EMBEDDED SEVERE THUNDERSTORMS WITH DAMAGING
WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE...MAINLY SOUTH OF
I 20. ADDITIONAL RAINFALL AMOUNTS OF FOUR TO SIX INCHES...WITH
ISOLATED AMOUNTS OF UP TO TEN INCHES...WILL BE POSSIBLE THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED LATE TONIGHT.

OKZ077-TXZ096-097-108>112-124>126-136>138-149>153-165>167-091800-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE-
1146 AM CST TUE MAR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

CLUSTERS OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN...CURRENTLY
MOVING INTO CENTRAL TEXAS...WILL MOVE INTO NORTHEAST TEXAS BY
AROUND MIDDAY...AND WILL SPREAD ACROSS REMAINING PORTIONS OF THE
AREA BY LATE AFTERNOON. INSTABILITY AND STRONG SHEAR WILL COMBINE
TO BRING A THREAT OF SEVERE STORMS THIS AFTERNOON AND EVENING.
HEAVY RAINFALL COULD BEGIN TO BE A PROBLEM AS EARLY AS TONIGHT
WITH THIS FIRST WAVE OF STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE THREAT FOR FLASH FLOODING WILL INCREASE BEGINNING WEDNESDAY
MORNING...AS THE INTENSITY OF RAINFALL PICKS UP AND STORMS BEGIN
TO MOVE REPEATEDLY OVER THE SAME AREAS. IN ADDITION TO THE FLASH
FLOOD THREAT...EMBEDDED SEVERE THUNDERSTORMS WITH DAMAGING WINDS
AND ISOLATED TORNADOES WILL BE POSSIBLE. ADDITIONAL RAINFALL
AMOUNTS OF FOUR TO SIX INCHES...WITH ISOLATED AMOUNTS OF UP TO TEN
INCHES...WILL BE POSSIBLE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED THIS
AFTERNOON THROUGH TONIGHT.

12

In the hours before

Local storm report, Mar 8, 6:58 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
658 PM CST TUE MAR 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FLASH FLOOD      MINDEN                  32.62N 93.29W
03/08/2016                   WEBSTER            LA   EMERGENCY MNGR

            WATER COMING INTO THE WEBSTER PARISH
            COURTHOUSE.

&&

PALMER
Local storm report, Mar 8, 7:07 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
707 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     FLASH FLOOD      SIBLEY                  32.54N  93.29W
03/08/2016                   WEBSTER            LA   EMERGENCY MNGR

            SEVEN PINES ROAD FLOODED

&&

EVENT NUMBER SHV1600067

25
Local storm report, Mar 8, 7:08 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
708 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     FLASH FLOOD      DOYLINE                 32.52N  93.42W
03/08/2016                   WEBSTER            LA   EMERGENCY MNGR

            FLOODING REPORTED SHILOH AND AMOS ROADS

&&

EVENT NUMBER SHV1600069

25
Local storm report, Mar 8, 7:09 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
709 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     FLASH FLOOD      SIBLEY                  32.54N  93.29W
03/08/2016                   WEBSTER            LA   EMERGENCY MNGR

            BERSON ROAD IMPASSABLE DUE TO FLOODING

&&

EVENT NUMBER SHV1600070

25
Local storm report, Mar 8, 7:11 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
711 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HEAVY RAIN       SHREVEPORT              32.47N  93.80W
03/08/2016  M4.45 INCH       CADDO              LA   CO-OP OBSERVER

            4.55 INCHES OF RAIN REPORTED FROM 3 PM UNTIL 653

&&

CORRECTED EVENT

EVENT NUMBER SHV1600066

25
Local storm report, Mar 8, 7:14 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
714 PM CST TUE MAR 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     FLASH FLOOD      5 NNE MINDEN            32.69N 93.24W
03/08/2016                   WEBSTER            LA   EMERGENCY MNGR

            WATER FLOWING INTO HOMES ON DOGWOOD TRAIL.

&&

PALMER

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 6:36 PM CSTFlash Flood WarningSHVBienville, Claiborne, Lincoln, Union, Webster16 hr
Mar 8, 6:57 PM CSTFlash Flood WarningSHVDe Soto, Natchitoches, Red River, Sabine6 hr
Mar 8, 7:14 PM CSTTornado WarningSHVNatchitoches, Red River, Sabine31 min
Mar 8, 7:29 PM CSTFlash Flood WarningSHVDe Soto6 hr
Mar 8, 7:45 PM CSTTornado WarningSHVDe Soto, Natchitoches, Red River30 min
Mar 8, 7:48 PM CSTSevere Thunderstorm WarningSHVDe Soto, Sabine57 min
Mar 8, 8:04 PM CSTFlash Flood WarningSHVBienville, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more6 hr
Mar 8, 8:15 PM CSTTornado WarningSHVBienville, Jackson, Natchitoches, Winn45 min
Mar 8, 8:54 PM CSTSevere Thunderstorm WarningSHVNatchitoches, Red River, Sabine66 min
Mar 8, 9:00 PM CSTFlash Flood Warning EmergencySHVBossier, Caddo, De Soto, Red River, Webster12 hr
Mar 8, 9:11 PM CSTSpecial Weather StatementSHVLincoln49 min
Mar 8, 9:14 PM CSTRiver Flood WarningSHVWebster17 days
Mar 8, 9:14 PM CSTRiver Flood WarningSHVBienville, Bossier, Webster14 days
Mar 8, 9:19 PM CSTTornado WarningSHVDe Soto, Natchitoches, Red River, Sabine41 min
Mar 8, 9:35 PM CSTFlash Flood WarningSHVCaldwell, Ouachita, Union6 hr
Mar 8, 9:39 PM CSTRiver Flood WarningSHVBienville, Bossier, Red River, Webster18 days
Mar 8, 9:49 PM CSTRiver Flood WarningSHVBienville, Bossier20 days
Mar 8, 10:11 PM CSTRiver Flood WarningSHVDe Soto19 days
Mar 8, 10:22 PM CSTSpecial Weather StatementSHVBienville53 min
Mar 8, 10:29 PM CSTTornado WarningSHVBienville, Claiborne, Lincoln, Red River, Webster61 min
Mar 8, 11:09 PM CSTFlash Flood WarningSHVCaddo, De Soto34 hr
Mar 8, 11:10 PM CSTTornado WarningSHVBienville, Claiborne, Jackson, Lincoln19 min
Mar 9, 1:44 AM CSTFlash Flood WarningSHVBienville, Red River, Webster8 hr
Mar 9, 3:28 AM CSTAreal Flood WarningSHVBienville, Jackson, Lincoln, Ouachita, Union3 hr
Mar 9, 4:58 AM CSTFlash Flood WarningSHVCaddo5 hr
Mar 9, 7:39 AM CSTFlash Flood Warning EmergencySHVBienville, Bossier, Caddo, De Soto, Red River, Webster7 hr
Mar 9, 7:51 AM CSTRiver Flood WarningSHVClaiborne, Lincoln, Union5 days
Mar 9, 7:56 AM CSTRiver Flood WarningSHVLincoln, Ouachita, Union8 days
Mar 9, 8:14 AM CSTFlash Flood WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine4 hr
Mar 9, 9:18 AM CSTFlash Flood WarningSHVBienville, Jackson, Lincoln, Ouachita, Red River, Union and 1 more4 hr
Mar 9, 9:20 AM CSTSpecial Weather StatementSHVJackson, Lincoln, Union40 min
Mar 9, 10:06 AM CSTSpecial Weather StatementSHVOuachita, Union39 min
Mar 9, 10:07 AM CSTSpecial Weather StatementSHVOuachita, Union38 min
Mar 9, 10:26 AM CSTRiver Flood WarningSHVCaddo19 days
Mar 9, 10:40 AM CSTFlash Flood WarningSHVCaldwell, Grant, Natchitoches, Red River, Sabine, Winn23 hr
Mar 9, 10:58 AM CSTFlash Flood WarningSHVBienville, Claiborne, Lincoln, Union, Webster4 hr
Mar 9, 11:08 AM CSTRiver Flood WarningSHVCaddo, De Soto16 days
Mar 9, 11:47 AM CSTRiver Flood WarningSHVBienville, Bossier, Caddo, Natchitoches, Red River16 days
Mar 9, 11:47 AM CSTRiver Flood WarningSHVGrant, Natchitoches, Red River19 days
Mar 9, 11:51 AM CSTRiver Flood WarningSHVCaldwell, Grant, LaSalle, Winn13 days
Mar 9, 12:07 PM CSTFlash Flood WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine23 hr
Mar 9, 1:15 PM CSTFlash Flood WarningSHVBossier, Caddo, Webster23 hr
Mar 9, 2:30 PM CSTFlash Flood Warning EmergencySHVBienville, Bossier, Caddo, De Soto, Red River, Webster23 hr
Mar 9, 2:30 PM CSTRiver Flood WarningSHVCaddo6 days
Mar 9, 2:48 PM CSTFlash Flood WarningSHVBienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 4 more12 hr
Mar 9, 2:52 PM CSTFlash Flood WarningSHVBienville, Claiborne, Lincoln, Union, Webster21 hr
Mar 9, 2:53 PM CSTSpecial Weather StatementSHVBienville, Claiborne, Jackson, Lincoln, Natchitoches, Winn52 min
Mar 9, 3:48 PM CSTSpecial Weather StatementSHVJackson57 min

Nearby

Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.